# SDR REXA2024092400721

- Difficulty date: September 22, 2024
- Submitted: September 24, 2024
- Operation: Air carrier
- Aircraft: N390CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10106
- Aircraft time: 44,045 hours, 34,644 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING COMPLETION OF TASK 4 OF JOBCARD LINE-700, FOUND TWO OVERHEAD AISLE LIGHTS OUT: ONE FORWARD OF OVER-WING EXIT SIGN AND ONE AFT OF OVER-WING EXIT SIGN.  RELAMPED IAW CRJ 700 AMM 33-51-09. P/N OFF: 1317 X2. P/N ON: 1317 X2
